# SDR CALA2017120804337

- Difficulty date: December 5, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,654 hours, 15,994 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N000356
- Condition: Dented
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-06-3-0337) RH I/B MAIN FLAP UPPER SURFACE SKIN HAS DENT AT I/B SECTION. 090-056 REPAIRED DENT DAMAGE ON R/H IB MAIN FLAP UPPER SURFACE SKIN I/B SECTION IAW B757-200 SRM 51-70-10.
